Is Lemsip Max Cold & Flu Hot Drink With Paracetamol Lemon Sachets 10 pack Soy Free?
Yes! We believe this product is Soy free as there are no Soy ingredients listed on the label.

Ingredients
Paracetamol 1000 mgAspartame Saccharin129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet
Explore other diets
Often paired with Soy Free
Where to buy
Lemsip Max Cold & Flu Hot Drink With Paracetamol Lemon Sachets 10 pack is available at 1 retailer
Woolworths
About this product
Beverage · Powder
Flavor
CitrusAcidic
Texture
Powdery
Commonly used for
Drinking


